MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a left knee revision approximately forty-six months post-implantation due to limited flexion.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10 medical devices: nexgen left size e cemented option femoral component catalog#: 00599401591 lot#: 64579776 10mm diameter 100mm length straight stem extension combined length 145mm catalog#: 00598801010 lot#: 64742770 allen medullary cement plugs 1-24 mm diameter flange catalog#: 00801102024 lot#: 64563093 allen medullary cement plugs 1-20 mm diameter flange catalog#: 00801102020 lot#: 64573394 11mm diameter 100mm length offset stem extension combined length 145mm catalog#: 00598802011 lot#: 64678175 size 5 precoat cemented stemmed anterior/posterior wedged tibial component catalog#: 00598800500 lot#: 64475646 all poly patella standard cemented size 35 mm diameter 9.0 mm thickness catalog#: 00597206535 lot#: 64740060 anterior femoral augment block precoat size e catalog#: 00599003531 lot#: 63381604.G2 foreign source: australia customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the explanted implants with foreign material on their surface.As the devices were not returned, further evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.The complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN ARTICULAR SURFACE SIZE EF 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20878679
Report Number0001822565-2024-03869
Device Sequence Number18105565
Product Code JWH
UDI-Device Identifier00889024211247
UDI-Public(01)00889024211247(17)220630(10)63697584
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberN/A
Device Catalogue Number00596204010
Device Lot Number63697564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale